The rate of convergence of Galerkin's method for quasilinear parabolic equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 366-369
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a21,
author = {A. G. Zarubin},
title = {The rate of convergence of {Galerkin's} method for quasilinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {366--369},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a21/}
}
A. G. Zarubin. The rate of convergence of Galerkin's method for quasilinear parabolic equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 366-369. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a21/